# SDR CA100812015

- Difficulty date: January 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT WING LOCKER OPENED IN FLIGHT.  ACFT RETURNED SAFELY, CONSULTED WITH ENGINEER AND MX INSP CARRIED OUT FOR DAMAGE.
